# SDR ASAA12511428

- Difficulty date: April 18, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 4,928 hours, 1,568 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024147000
- Part serial: 090520002FC90
- Condition: Failed
- Location: E/E Bay
- Part time: 14,622 hours, 5,437 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACFT AUX BATTERY SHOWED +2 AMPS FOR ENTIRE 5 HR FLIGHT.  VOLTS WERE NORMAL AT 27.  NO OTHER ABNORMAL ELECTRICAL INDICATIONS NOTED. REPLACED NR 1 AND NR 2 BATTERY MAIN IAW AMM 24 31 11. OPS CHECKED GOOD. GROUND FUNCTIONAL CHECKED GOOD IAW AMM 24-31-11 NR 2 BATTERY WARM TO THE TOUCH.
